MAUDE Adverse Event Report: DePuy Mitek LLC US HEALIX ADVANCE; Fastener, fixation, biodegradable, soft tissue

DePuy Mitek LLC US HEALIX ADVANCE; Fastener, fixation, biodegradable, soft tissue
Catalog Number 222330
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
HEALIX ADVANCE
Common Device Name
Fastener, fixation, biodegradable, soft tissue
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50071216
Report Number1221934-2026-03360
Device Sequence Number13281512
Product Code MAI
UDI-Device Identifier10886705023462
UDI-Public(01)10886705023462(10)10602Z(17)271231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222330
Device Lot Number10602Z
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer08/24/2026
08/25/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/25/2026
08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown